# SDR SWAA2023061445784

- Difficulty date: May 4, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT 2023-310305<[01] REPLACED GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV:- SHEET 174. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED STEP 1 COMPLETE RII  REPLACED GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV:- SHEET 174. SEE INDIVIDUAL SIGNOFFS BELOW
